Communications in Analysis and Geometry

Volume 20 (2012)

Number 1

Parallel and symmetric $2$-tensor fields on pseudo-Riemannian cones

Pages: 203 – 233

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n1.a6

Author

Pierre Mounoud (Université Bordeaux, Talence, France)

Abstract

We study the complete pseudo-Riemannian manifolds whosecone admits a non-trivial parallel symmetric $2$-tensorfield. We are able to give an extensive description ofthese manifolds except when the tensor field is given by anilpotent endomorphism. In this case, we are able todescribe only a dense open subset of them. Moreover, weconstruct examples with non-constant curvature where thisopen set is proper.

Full Text (PDF format)